MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE¿ IMPLANT 3.75 X 10MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE¿ IMPLANT 3.75 X 10MM; DENTAL IMPLANT
Catalog Number OSS310
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported an implant fracture by the implant body.The process was not completed with another implant.Only the upper part was returned, the lower part was not removed due to implant position and was put to sleep.Pain and inflammation were reported as a result of the event.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b5: describe event or problem g6: type of report h2: type of reportable event: corrected h2: follow up type h10: additional narrative.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative zimvie received one (1) oss310, (osseotite implant 3.75 x 10mm) for evaluation.Visual evaluation was performed, the implant has signs of use.The implant had bone debris on external threads.The implant was fractured at the body.Device history record (dhr) review was completed for the subject lot number 2019072150.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2019072150 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : fracture : implant.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was patient factors - occlusal loading.Therefore, based on the available information, a device malfunction did occur.The implant was fractured at the body.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE¿ IMPLANT 3.75 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22492329
Report Number0001038806-2025-01626
Device Sequence Number18166225
Product Code DZE
UDI-Device Identifier00844868013105
UDI-Public(01)00844868013105(17)240829(10)2019072150
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/29/2024
Device Catalogue NumberOSS310
Device Lot Number2019072150
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date07/14/2025
09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age39 YR
Patient SexUnknown
Patient EthnicityNon Hispanic